Edinburgh Research Explorer

Psychological validity of schematic proofs

Research output: Chapter in Book/Report/Conference proceedingChapter

Related Edinburgh Organisations

Open Access permissions

Open

Documents

http://www.springerlink.com/content/2lu077g6736bdl6t/
Original languageEnglish
Title of host publicationMechanizing Mathematical Reasoning
Subtitle of host publicationEssays in Honor of Joerg H. Siekmann on the Occasion of His 60th Birthday
PublisherSpringer-Verlag GmbH
Pages321-341
VolumeLNCS 2605
ISBN (Electronic)978-3-540-32254-2
ISBN (Print)978-3-540-25051-7
DOIs
StatePublished - 2005

Publication series

NameLecture Notes in Computer Science
PublisherSpringer Verlag
Volume2605
ISSN (Print)0302-9743

Abstract

Schematic proofs are functions which can produce a proof of a proposition for each value of their parameters. A schematic proof can be constructed by abstracting a general pattern of proof from several examples of a family of proofs. In this paper we examine several interesting aspects of the use of schematic proofs in mathematics. Furthermore

ID: 405499